# SDR CA090210008

- Difficulty date: February 8, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 737705
- Aircraft time: 19,709 hours
- Engine: Ge CFM567B24
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FEBRUARY 8, 2009 LEAVING TORONTO THE AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF THEN RETURNED TO GATE.  MAINTENANCE ACTION CONFIRMED THE L1 ENTRY DOOR GUIDE ARM JAM NUT WAS LOOSE CAUSING THE DOOR TO MIGRATE OUT OF RIG.  THE GUIDE ARM WAS RE-ADJUSTED.  WEST JET CONSIDERS THIS SDR CLOSED.
